BETA Schedule Grid for LAST MEL 2018
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

View only
 
 
ABCDEFGHIJKMNORSTWXYZAA
1
LAST Conference Melbourne. Thursday 19 July 2018.
2
ATC 101EN101EN102EN103EN202EN203EN204EN205EN303EN304EN307EN308EN313EN413EN209AGSE109
3
L400L100L100L100C40L80C40C40C40C40C40C40L100L80C30C30
4
9:00Opening & Keynote / interview from special guest
5
10:30Morning break
6
11:00Why agile works, a compliance journey
Simon McIlwaine
45m case study
Hearts and minds through Devops
John Contad
45m case study
Mapping your thinking
Rajesh Mathur
45m talk
Customer Personas and User Journeys
Murray Robinson
90m Workshop
The Heart of Agile: A new paradigm
Daamon Parker
30 minute talk
Warm up: 3 games to get your team connected
Wai Ling Ko
Workshop, 45m
The Future of Work - HR disrupted
Alexandra Stokes
45m workshop
The Hidden secrets of Awesome Engineering leadership
Dan Harper
90 minute workshop
Overcoming immunity to change
Chris Chan
90m workshop
Lean-Agile Maturity Assessment: Difference between Doing Agile and Being Agile
Mazdak Abtin / Arash Arabi / Bahar Rezvani
45m workshop
We have a problem, can we solve it together?
Viktoria Komornik
45m workshop
My job as a SW engineer is not to write code
Andrew Murphy
45m talk
The product owner and scrum master brain transplant
Alex Sloley
45m talk
Agile Developer Immersion - FundamentalsAgile Developer Immersion - Refactoring
7
11:15
8
11:30
9
11:45Leadership Lessons
Andrew Hatch
45m case study
Getting started at a startup
Nish Mahanty
45m case study
Introduction to Plectica for Systems Thinking
Robert Lamb
45 talk
Introverts/extroverts: Unleash the Power of Quiet
Dipa Rao and Alina Spector
30m talk
Accessing Relationship Systems Intelligence with Constellations
Jon Gedge / Jasmine Hessel
45m workshop
IDEO mashup method
Jochy Reyes
45m workshop
How to disappear completly .
Lilly Ryan 45 m talk and demo
Using lean tools to create Product team balance
Peter Lee
45m Workshop
Continous improvement; beyond retros
Aurelien Beraud
Talk, 45m
What your agile transformation needs to get right - more than casual dress and post-its. Simon Minness
30m talk
10
12:00
11
12:15
12
12:30Lunch
13
13:30Culture follows Structure
Venky Krishnamurthy
45m case study
Go Lean or Go Bust; Be ruthless to survive
Jatin Bhasin
talk, 45m
System Mapping
Colin Panisset
45m talk
Monikers game
Ed Wong
60-90m training game
Scrum Olympics
Steve Mitchell
Case study, 45m
Scaling connection
David Williams
45m case study
Let's play a business improvement game
Jack Zadegan
45m workshop
/game
Getting the Job Done
Arash Arabi
90m workshop
Design Thinking A Zombie Apocalypse - Liam Brobst/Viktoria Komornik 90 mins workshopDaniel Ploeg - Scrum and Kanban - making the most of both with Scrumban 45min talkBuild an Agile Organisation game
Richard Parton
45m interactive
10 Agile Culture hacks that won't get you fired
Katrina Kolt
45m interactive
Refactor or rewrite? How to think about the problem
Supriya Joshi 45m talk
14
13:45
15
14:00
16
14:15Building great agile teams, but first: culture
Hamdam Bishop
45m talk
Commit for the future
Justin Wark - 30 m talk
Transparency: Radiating information
Mark Barber
Talk, 45m
Listening to be heard
Anne-Maree Adams
45m talk
From Apathy to Intent: A culture story
Justin Holland
30m talk
Test Driven Infrastructure - an intro
Steve Mactaggart
30m talk
Does agile culture discrimitae against the neurodiverse
Mark Grebler and Lay Clough
45m discussion
Mentoring: A mentee's perspective
Leoren Tanyang
30m talk
So you want to work on a product team
Lin Lu
30m talk
Choose your own Transformation Adventure
Mirco Hering
30m talk
17
14:30
18
14:45
19
15:00Afternoon break
20
15:30Moving fast at Highways England
Carey Glass
Case Study, 45m
Leveraging software mentorship to grow your technical team . Mark Pearl. 45min talkGetting to Value atoll
Julia Birks / Dave Calleja
45m talk
Design the session they need
Genny Stevens
60m workshop
Josie Mangano
Maximise offshore/onshore
30m talk
Who wants Self Organising, Empowered Teams?
Tony Fifoot
45m workshop
Cards against Agility
Michele Playfair
45m game
Are you stuck in a WTF loop?
Bob Martin
45m interactive
Prioritisation battle
Reg de Silva
Game
60m
Improv games for divergent and convergent thinking
LIam Brobst
60 m workshop
Horror stories
Hannah Browne
30m talk
Unshackling culture change, starting with the exec team
Tim Newbold and Lani Beer
45m case study
Working together from Anywhere
Jay Hyett
45m talk
21
15:45
22
16:00
23
16:15Agile Dojo @ MYOB
Ruma Dak
30m talk
Vendor management
Julie Anderson
30m Talk
Better Collaboration
Craig Brown
45m workshop
Mythbusting the Agile Mindset
Darryn Webster
30m talk
Adaptive Coaching @ scale
Shripad Taralkar
30m talk
Are you a leadership group or team?
Johhny Sammon and Steve Mactaggart
30m talk
My 25 experiments with feedback
Indhu Palpandy, 30m
Executive Leadership mindset
Stephen Dowling
30m talk
Putting the 'Lean' into Lean portfolio -Transforming the way we think and manage work at scale
Penelope Barr / Peter Lam
30m talk
24
16:30
25
16:45
26
17:00
27
17:15Drinks courtesy of Reece Tech, at Holy Moly. It's near the train station. Friday 7pm. LAST Conference Charity Band Night.case study
28
Passionate SupportersSupportersBackers Featuring Common Code, MYOB, Papercut, Thoughtworks and REA.Get a Ticket!http://lastbotab.weebly.com/
training game
29
Proceeds go to Flying Robot School, teaching students in country areas STEM skills by flying drones! Use link to get a ticket or get one on the door.talk/preso
30
See descriptions of sessions and session leader biographies at:Workshop
31
https://confengine.com/last-conference-melbourne-2018/We are always in beta! Updated on:
19/7 12:50pm
Loading...